Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 157, NWS Shreveport, LA

April 26, 2011Red River County, Texas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 26, 2011, 6:55 PM CDT for Red River County, Texas; McCurtain County, Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 6:55 PM CDT (23:55 UTC)
Expired
Apr 26, 2011, 8:00 PM CDT
In force
65 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties McCurtain County, OK, Red River County, TX

The radar

The Western Arkansas radar (KSRX), 143 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:44 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.9 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1650 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1650 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WUUS54 KSHV 262355
SVRSHV
OKC089-TXC387-270100-
/O.NEW.KSHV.SV.W.0157.110426T2355Z-110427T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
655 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RED RIVER COUNTY IN NORTHEAST TEXAS...
  MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 800 PM CDT.

* AT 654 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES WEST OF BAGWELL...OR 12 MILES EAST OF PARIS...AND MOVING
  NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MANCHESTER...IDABEL AND BROKEN BOW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3451 9446 3386 9447 3357 9530 3389 9531
      3392 9528 3391 9525 3397 9524 3395 9516
      3416 9517 3417 9515 3425 9515 3426 9505
      3448 9505 3452 9503
TIME...MOT...LOC 2355Z 222DEG 47KT 3370 9532

$$

12
1 follow-up statement
962 
WWUS54 KSHV 270021
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
721 PM CDT TUE APR 26 2011

TXC387-270032-
/O.CAN.KSHV.SV.W.0157.000000T0000Z-110427T0100Z/
RED RIVER TX-
721 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR RED RIVER COUNTY IS
CANCELLED...

LAT...LON 3451 9446 3386 9448 3380 9476 3383 9494
      3387 9497 3387 9504 3392 9507 3389 9508
      3392 9509 3392 9512 3396 9516 3416 9517
      3417 9515 3425 9515 3426 9505 3452 9503
TIME...MOT...LOC 0022Z 222DEG 47KT 3398 9503

$$

OKC089-270100-
/O.CON.KSHV.SV.W.0157.000000T0000Z-110427T0100Z/
MCCURTAIN OK-
721 PM CDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR MCCURTAIN COUNTY...

AT 719 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED NEAR FARMERS HILL...OR 23 MILES NORTH OF
CLARKSVILLE...MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLERTON...GARVIN...SLIM...RUFE...IDABEL...WRIGHT CITY...HAWORTH...
GOLDEN...HOLLY CREEK...RINGOLD...GLOVER...OAK HILL...BROKEN BOW...
SHINEWELL...GOODWATER...CERROGORDO...EAGLETOWN...PICKENS...
HOCHATOWN...BATTIEST...MOUNT 
HERMAN...BETHEL...SHERWOOD...WATSON...SMITHVILLE...PLUNKETVILLE AND 
BEACHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3451 9446 3386 9448 3380 9476 3383 9494
      3387 9497 3387 9504 3392 9507 3389 9508
      3392 9509 3392 9512 3396 9516 3416 9517
      3417 9515 3425 9515 3426 9505 3452 9503
TIME...MOT...LOC 0022Z 222DEG 47KT 3398 9503

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:56 PM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Apr 26, 2:56 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 PM CDT TUE APR 26 2011

.DISCUSSION...

PARTICULARLY DANGEROUS SITUATION FOR LATER THIS AFTERNOON AND MUCH
OF THE OVERNIGHT HOURS WITH ALL ELEMENTS COMING TOGETHER FOR LARGE
HAIL...TORNADOES AND DAMAGING WINDS. MOST OF THE SEVERE STORMS ARE
EXPECTED TO ALONG AND JUST SOUTH OF THE INTERSTATE 30 CORRIDOR...
WHICH ALSO HAPPENS TO CORRELATE WELL WITH THE ONGOING FLASH FLOOD
WATCH. CAPE VALUES ACROSS THE CWA IN THE WARM SECTOR ARE ALREADY
OVER 3000 JOULES WITH A LIFTED INDEX NEAR MINUS 10. ALL THAT IS
NEEDED IS A TRIGGER...WHICH SHOULD ARRIVE IN WESTERN AREAS AROUND
00Z. HOWEVER...A BRIEF ROUND OF CONVECTION WILL OCCUR ALONG A WARM
FRONT FOR THE REMAINDER OF THE AFTERNOON AS IT MOVES NORTH OUT OF
THE AREA. BY 06Z...A DRY INTRUSION WILL BEGIN TO ARRIVE FROM THE
SOUTHWEST AND THIS SHOULD PUT AN END TO MOST OF THE CONVECTION BY 12Z.

ON WEDNESDAY...A COLD FRONT WILL MOVE ACROSS THE FOUR STATE REGION...
FOLLOWED BY STRONG WEST TO NORTHWEST WINDS. DRY AND COOLER WEATHER
EXPECTED THURSDAY AND FRIDAY. NEXT SYSTEM DIGS INTO THE SOUTHERN
ROCKIES FRIDAY NIGHT...BRINGING SCATTERED SHOWERS AND THUNDERSTORM
TO THE FOUR STATE REGION OVER THE WEEKEND. DRY AND COOLER WEATHER
EXPECTED FOR EARLY NEXT WEEK.

&&

.AVIATION...
MVFR CEILINGS ACROSS THE REGION ARE FORECAST TO IMPROVE AS DIURNAL
MIXING ALLOWS FOR EROSION OF THE CLOUD DECK BY 00Z. INCREASED SOUTH
WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS PERSISTING THROUGH 06Z ACROSS
MOST LOCATIONS. AN UPPER-LEVEL DISTURBANCE IS FORECAST TO INITIATE
CONVECTION BY 21Z...SOME STORMS CAPABLE OF  PRODUCING DAMAGING
WINDS...TURBULENCE...AND HEAVY RAINFALL. THUNDERSTORM ACTIVITY TO
DIMINISH AFTER 06Z WEDNESDAY WITH MVFR CEILINGS PERSISTING THROUGH
15Z. OTHERWISE...WEST TO NORTHWEST WINDS EXPECTED BY 18Z. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  79  53  79  53 /  60  30  10   0   0
MLU  70  81  52  75  50 /  60  40  10   0   0
DEQ  56  70  43  76  46 /  80  50  10   0   0
TXK  66  74  49  77  52 /  80  40  10   0   0
ELD  66  75  47  77  48 /  80  50  10   0   0
TYR  65  75  52  78  54 /  60  10  10   0   0
GGG  67  79  51  78  52 /  60  20  10   0   0
LFK  69  82  53  82  51 /  40  10  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112.

&&

14/05
Hazardous weather outlook, Apr 26, 12:00 PM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE APR 26 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-271100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST
TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF
SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY...

THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN
LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN
ARKANSAS.

A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND
HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF
SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY
TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL
ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE
OVERNIGHT HOURS.

TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE
EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME
NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING
CONCERNS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS
SIGNIFICANT SEVERE THUNDERSTORM THREAT.

LAZ017>022-TXZ152-153-165>167-271100-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY
UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND
DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE
TRANSITION INTO THE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE
POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.

In the hours before

Local storm report, Apr 26, 5:24 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
524 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             JACKSONVILLE            31.97N 95.26W
04/26/2011  E0.50 INCH       CHEROKEE           TX   AMATEUR RADIO

            HEAVY RAIN...WINDS ESTIMATED AT 40 MPH IN JACKSONVILLE
            AND PEA TO MARBLE SIZED HAIL

&&

04
Local storm report, Apr 26, 5:28 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
528 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     NON-TSTM WND DMG HAUGHTON                32.53N 93.51W
04/25/2011                   BOSSIER            LA   PUBLIC

            GRADIENT WINDS GUSTING TO 45-50 MPH DOWNED A LARGE TREE
            WHICH FELL ON A HOME IN THE DOGWOOD SUBDIVISION IN
            HAUGHTON.

&&

15
Special weather statement, Apr 26, 5:58 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CDT TUE APR 26 2011

OKZ077-TXZ096-270000-
MCCURTAIN-RED RIVER-
558 PM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     BROKEN BOW...IDABEL...BAGWELL AND MANCHESTER...

AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
EAST OF NASHOBA TO PARIS...OR ALONG A LINE EXTENDING FROM 19 MILES
EAST OF CLAYTON TO PARIS...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

12
Local storm report, Apr 26, 6:10 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
610 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     CUNEY                   32.04N 95.42W
04/25/2011                   CHEROKEE           TX   PUBLIC

            TREES DOWN ALONG HIGHWAY 69 NEAR CUNEY.

&&

15
Local storm report, Apr 26, 6:30 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
630 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FUNNEL CLOUD     LINDALE                 32.51N 95.41W
04/25/2011                   SMITH              TX   LAW ENFORCEMENT

            FUNNEL CLOUD OBSERVED BY TYLER DPS ON THE SOUTH SIDE OF
            THE LINDALE CITY LIMITS JUST SOUTH OF I-20 NEAR CR 420.

&&

15
Local storm report, Apr 26, 6:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
652 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND GST     TEXARKANA               33.45N 94.02W
04/26/2011  E60.00 MPH       MILLER             AR   TRAINED SPOTTER

            SPOTTER REPORTING 60 MPH WIND GUST IN TEXARKANA

&&

04

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:01 PM CDTTornado WarningSHVBowie44 min
Apr 25, 7:11 PM CDTFlash Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more3 hr
Apr 25, 7:45 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Harrison, Marion, Morris and 1 more60 min
Apr 25, 7:56 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith64 min
Apr 25, 7:58 PM CDTTornado WarningSHVCass, Marion, Morris39 min
Apr 25, 8:06 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Upshur54 min
Apr 25, 8:45 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion60 min
Apr 25, 8:57 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk48 min
Apr 25, 9:25 PM CDTTornado WarningSHVAngelina, Cherokee, Nacogdoches50 min
Apr 25, 10:03 PM CDTTornado WarningSHVAngelina, Nacogdoches42 min
Apr 25, 10:11 PM CDTTornado WarningSHVAngelina, Nacogdoches49 min
Apr 25, 10:45 PM CDTSevere Thunderstorm WarningSHVAngelina, Sabine, San Augustine45 min
Apr 25, 10:48 PM CDTTornado WarningSHVAngelina, Nacogdoches, Sabine, San Augustine27 min
Apr 26, 4:03 AM CDTLake Wind AdvisorySHVAngelina, Cherokee, Gregg, Harrison, Marion, Nacogdoches and 8 more27 hr
Apr 26, 9:42 AM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus67 hr
Apr 26, 9:42 AM CDTRiver Flood WarningSHVBowie, Cass, Morris15 days
Apr 26, 9:43 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus47 hr
Apr 26, 4:36 PM CDTSevere Thunderstorm WarningSHVCherokee54 min
Apr 26, 5:17 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk58 min
Apr 26, 5:29 PM CDTSevere Thunderstorm WarningSHVCherokee61 min
Apr 26, 5:50 PM CDTTornado WarningSHVSmith40 min
Apr 26, 6:11 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Rusk64 min
Apr 26, 6:24 PM CDTTornado WarningSHVSmith, Upshur, Wood51 min
Apr 26, 6:34 PM CDTTornado WarningSHVGregg, Harrison, Panola, Rusk41 min
Apr 26, 6:10 AM CDTRiver Flood WarningSHVMcCurtain47 hr
Apr 26, 6:58 PM CDTTornado WarningSHVMcCurtain32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.